# SDR SWAA2024062798895

- Difficulty date: June 6, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 33,496 hours, 16,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 233 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR SURROUND DOUBLER IS CRACKED BS233 WL175 8' ABOVE S-24R MARKED<[01] UPON FURTHER INVESTIGATION IT WAS FOUND TO BE A PREVIOUS REPAIR FILLER THAT WAS CRACKED. PREVIOUS REPAIR WAS ACCOMPLISHED OF FAULT TTG8Q00TSS0N.;[02] CORRECTION TO CORRECTION STEP 1 SHOULD STATE. ' UPON FURTHER INVESTIGATION IT WAS FOUND TO BE A PREVIOUS REPAIR FILLER THAT WAS CRACKED. PREVIOUS REPAIR WAS ACCOMPLISHED OF FAULT TTG8Q00DFDX8.;[03] UPON FURTHER INVESTIGATION FOUND TO BE A PREVIOUS REPAIR FILLER THAT WAS CRACKED. REMOVED; FABRICATED AND INSTALLED REPLACEMENT FILLER; MADE FROM 2024T3#0.040 LOT# 1562141-2 EGPR SURROUND DOUBLER REPAIR FILLER AT BS233 WL175 8' ABOVE S-24R IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND SRM 53-10-15-2R-4 REPAIR 4;[04] VERIFIED COMPLETE STEP 11; CARD COMPLETE.
